# SDR HEEA968088

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3893N
- Make and model: Bell 412
- Aircraft serial: 33010
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: MI5852013
- Condition: Defective
- Location: Front Panel
- Component: P4001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CYCLIC BUTTON ON FRONT PANEL NOT LIGHTING.
